Raynauds medication. : Hello, I hope... - Scleroderma & Ray...

Scleroderma & Raynaud's UK (SRUK)

9,029 members4,399 posts

Raynauds medication.

TiccingBat
TiccingBat

Hello,

I hope this finds you all well.

I started Adalat two weeks ago and have been mostly ok. I've had an increase in headaches, flushes and urination. Hoping with time on them things would improve. I take 5mg three times a day.

The whitening of my fingers has indeed decreased, but the rate they go bright and boiling hot has increased. Which I think is unrelated to Raynauds. But GP didn't quite understand that when I have a Raynauds attack, the blood comes back in normally. The redness and heat happens when my hands are totally normal.

Since Thursday though, I feel as if I've been hit by a bus. Would some side effects come on after two weeks? I ache from head to foot, my joints, everything.

I can't see the GP until a week after next.

So I don't know if I should stop taking them, or carry on until I see him. Because what if I've got a virus and it's not the meds, you know?

Any advice please?

Warm regards

Ticcing Bat

5 Replies
oldestnewest

It could've took that long to build up..but i would check for virus 1st..before i jump on the band wagon..i have reyneaud since 8 years and now diagnosed with lupus.😢..i have inflamation of the esophegaus and connective tissue..i find asa works for me although i am told not to take it because of my espophegaus..oh well its coated and slow release..and i take prescription dexalant for my espohegaus..really helps..and thats all i take..but their going to try to pressure. Me like at school...to take predisone

..i will wait and see...florie

TiccingBat
TiccingBat in reply to florr

Thanks for your response.

I managed to get to the gp after work. I almost fainted this morning so thought I bttr go!

My BP is low, so he thinks it side effects. I'm going to knock it down to one tablet at night and see how I go. I take pantrapozole for my stomach and reflux, so hopefully with the reduced dose, the bile I can taste all the time will dissappear!

Hidden
Hidden

Do ask a pharmacist.

My guess is that if you are on a three times a day Adalat it is short acting, and could be reduced to what you are comfortable with, but read the details inside closely.

TiccingBat
TiccingBat in reply to Hidden

Hi,

Thanks for your response.

I managed to get to the gp after work. I almost fainted this morning so thought I bttr go!

My BP is low, so he thinks it side effects. I'm going to knock it down to one tablet at night and see how I go.

X

Hidden
Hidden

Oh good for you, that makes sense.

You may also like...